# SDR SWIA200413983

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 13,591 hours, 11,924 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF FCA CO-PILOTS STAB TRIM SWITCH RAN AWAY TO A VALUE OF 1.0 NOSE DOWN WITH NO RESPONSE WHEN TRIMMING TO THE NOSE UP POSITION.  REPLACED CO-PILOTS STAB TRIM SWITCH P/N 309-4334.  OPERATIONAL CHECK GOOD IAW 27-41-05.
